International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 2, Pages 331-340
1Department of Mathematics, McMaster University, Hamilton L8S 4K1, Ontario, Canada
2Department of Mathematics, Pennsylvania State University, Media 19063, Pennsylvania, USA
Received 17 July 1985
Copyright © 1986 James Stewart and Saleem Watson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The amalgam of and consists of those functions for which the sequence of -norms over the intervals is in . These spaces have been studied in several recent papers. Here we replace the intervals by a cover of the real line consisting of disjoint half-open intervals each of the form , and investigate which properties of carry over to these irregular amalgams . In particular, we study how varies as , , and vary and determine conditions under which translation is continuous.